# SDR UIEA2021012600126

- Difficulty date: January 24, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,800 hours, 18,111 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Indication
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE.  PERFORMED OPERATIONS TEST ON ZONE TEMP CONT SYSTEM.  NO DEFECTS OR FAULTS NOTED, IAW AMM 21-61-00, MESSAGE CLEARED.
